Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 3, pp. 405-419 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The Euler Equation for a Class of Nonconvex Problems

Giuseppe Buttazzo and Loris Faina

Dipartimento di Matematica,
Via Buonarroti, 2, 56127 Pisa - ITALY Dipartimento di Matematica,
Via L. Vanvitelli 1, 06100 Perugia - ITALY

Abstract: We study the Euler equation for Neumann and Dirichlet problems associated to nonconvex functionals defined on the space of functions with bounded variation and satisfying a {\sl safe load condition}.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition